# SDR DALA2020102603465

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 77,968 hours, 25,270 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK MAINTENANCE FOUND LEVEL 2 CORROSION ON NR 1 PYLON FORWARD UPPER SPAR FITTING LUG BUSHING.  REPAIRED PER ERA 588240-14.
